MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV08F45/80
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 9mm amplatzer septal occluder was chosen for implant using an 8f amplatzer trevisio intravascular delivery system.During the procedure, the cobra device deformation occurred while expanding the device within the patient's anatomy.The device was removed from the patient's anatomy prior to being released from the delivery cable.A new 9mm amplatzer septal occluder was chosen using the same delivery system, a cobra device deformation occurred again.The deformed device were retrieved outside the patient prior to release from the delivery cable.It was observed that a thrombus had developed on the 8f delivery system.The thrombus did not have unusual or fiber like appearance.It was noted that the sheath was in the patient for a significant period of time due to the deformations.The activated clotting time (act) level was noted as 250 during the procedure, however it was noted that it was difficult to prolong and additional heparin was administered.The patient did not have any hematological disorders or systemic illness to contribute to the hypercoagulability.The procedure was completed using an 8mm amplatzer septal occluder and new deliver system.It was reported that there was no clinically significant delay throughout the procedure and the patient remained hemodynamically stable throughout the procedure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of thrombus formation observed on the delivery sheath was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the cause of the reported thrombus formation could not be conclusively determined.It is possible that the unplanned prolonged procedure contributed to the reported incident; however, this cannot be confirmed.The reported serious injury/illness/impairment was a result of case-specific circumstances as no intervention was reported.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect- impact code: 4614 serious injury/ illness/ impairment.Correction: d4 - lot #, d4 - expiration date, h4 - device mfg date.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23136450
Report Number2135147-2025-05389
Device Sequence Number8847114
Product Code DQY
UDI-Device Identifier05415067030924
UDI-Public(01)05415067030924(17)270331(10)10295657
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV08F45/80
Device Catalogue Number9-ATV08F45/80
Device Lot Number10295657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
18MM AMPLATZER SBII (LOT: 10763128 ,9-SB-018).; 8F TREVISIO DS (10524643,9-ATV7F45/80).
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Patient Weight48 KG